# SDR AUS20010691

- Difficulty date: July 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304004
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 28,973 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE HAD NO OIL PRESSURE. LIMITED INFORMATION PROVIDED.
